# SDR USAA040806

- Difficulty date: September 8, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643430
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, TOP SKIN - CORE BOND, 3 INCH X 3 INCH AREA, DEBONDED.  LT IB AFT FLAP, UPPER OB T/E.  REMOVED DAMAGE, INSTALLED CORE, DOUBLER IAW TR 57-53-01A, EA 79082, SRM 51-70-10.
